MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561821
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: the date of the event was approximated to 7/1/2024 based on the date the manufacturer became aware of the event.Section e: this event was reported by the sales representative.The health care facility is: (b)(6).Block h6: imdrf device code a090402 captures the reportable event of unable to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable small oval med stiff snare was used during a procedure performed on an unknown date.During the procedure, the energization could not be performed.The procedure was completed with another rotatable small oval med stiff snare device.There were no patient complications reported as a result of this event.

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19962266
Report Number3005099803-2024-03853
Device Sequence Number8867326
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public08714729283980
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561821
Device Catalogue Number6182
Device Lot Number0033955387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/12/2024
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown